Discussions By Condition: Medical Stories

my profile

Posted In: Medical Stories 0 Replies
  • Posted By: alvaroclementi
  • March 26, 2009
  • 11:29 AM

age: 67, triple bypass in 2004, my old therapy : triatec hct, dilatrend 6,25, cardioaspirin, torvast 20 mg.
new therapy: cotareg 80 mg/12,5, secuacor, tiklid, crestor 10mg.

previous therapy side effects: slight tongue swelling and burnings feelings.
pleated palate

actual new therapy side effects : same as before.

the question is: are those symptoms side effects or should i think to other cause.

i have taken the first therapy for 4 years with no side effects at all.
what condition could cause this kind of allergy

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?